# SDR UALA2009040600961

- Difficulty date: April 3, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 68,966 hours, 11,215 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CABIN FLOORBEAM CAP AT STA 287, AT RBL 15.  MAJOR REPAIR ACCOMPLISHED:  REPLACED PREVIOUS DOUBLER REPAIR.  INSTALLED NEW T-CAP SECTION AND SPLICES.
